Back to Search
Start Over
A sampling theorem for rotation numbers of linear processes in ℝ2.
- Source :
- Random Operators & Stochastic Equations; Dec2014, Vol. 22 Issue 4, p269-270, 2p
- Publication Year :
- 2014
-
Abstract
- This is an erratum to [Random Oper. Stoch. Equ. 8 (2000), no. 2, 175-188], . [ABSTRACT FROM AUTHOR]
Details
- Language :
- English
- ISSN :
- 09266364
- Volume :
- 22
- Issue :
- 4
- Database :
- Complementary Index
- Journal :
- Random Operators & Stochastic Equations
- Publication Type :
- Academic Journal
- Accession number :
- 99840393
- Full Text :
- https://doi.org/10.1515/rose-2014-0023